# SDR VE7A2017082300001

- Difficulty date: August 23, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N412P
- Make and model: Bell 407
- Aircraft serial: 54135
- Aircraft time: 2,557 hours, 10,735 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: S6102EC4
- Part serial: 1C385061
- Condition: Failed
- Location: Blower
- Part time: 122 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  MEDICAL PERSONNEL SMELLED A BURNING ODOR AND NO AIR CONDITIONING IN THE AFT CABIN. PILOT MADE A PRECAUTIONARY LANDING. TROUBLESHOOTING REVEALED FAULTY AFT EVAPORATOR BLOWER MOTOR FAILED.
